CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:90/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:98/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:129/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:78/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
波动方程外区域问题基于自然边界归化的区域分解算法(英文) 期刊论文
应用数学, 2001, 卷号: 000, 期号: 002, 页码: 8
Authors:  赵礼峰;  杜其奎
Favorite  |  View/Download:39/0  |  Submit date:2021/01/14
波动方程  自然边界归化  区域分解算法  外问题